# SDR 05FDEA03022

- Difficulty date: September 20, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 47,275 hours, 9,751 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO, SEAT TRACK RBL 77 CORRODED AT STATION 1350.  SEAT TRACK REPAIRED AS PER SRM 53-70-00 VOLUME I FIGURE 1. CLASSIFIED AS MAJOR REPAIR PER GMM 6-2-100.
